The
This paper looks at some graph families of interest, with a focus on decompleted toroidal grids. Specifically, the
Accepté le :
Publié le :
DOI : 10.4171/aihpd/72
Publié le :
DOI : 10.4171/aihpd/72
Classification :
05-XX, 12-XX, 81-XX
Mots-clés : invariants, recursive families of graphs, Kirchhoff polynomials, toroidal grids, spanning forest polynomials
Mots-clés :
@article{AIHPD_2019__6_2_289_0, author = {Chorney, Wesley and Yeats, Karen}, title = {$c_2$ invariants of recursive families of graphs}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {289--311}, volume = {6}, number = {2}, year = {2019}, doi = {10.4171/aihpd/72}, mrnumber = {3950656}, zbl = {1414.05152}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/72/} }
TY - JOUR AU - Chorney, Wesley AU - Yeats, Karen TI - $c_2$ invariants of recursive families of graphs JO - Annales de l’Institut Henri Poincaré D PY - 2019 SP - 289 EP - 311 VL - 6 IS - 2 UR - https://www.numdam.org/articles/10.4171/aihpd/72/ DO - 10.4171/aihpd/72 LA - en ID - AIHPD_2019__6_2_289_0 ER -
Chorney, Wesley; Yeats, Karen. $c_2$ invariants of recursive families of graphs. Annales de l’Institut Henri Poincaré D, Tome 6 (2019) no. 2, pp. 289-311. doi : 10.4171/aihpd/72. https://www.numdam.org/articles/10.4171/aihpd/72/
Cité par Sources :